Scholion.ai

A Nonlinear Approximation Method for Solving a Generalized Rectangular Distance Weber Problem

G. O. Wesolowsky, R. F. Love

Management Science · 1972 · Volume 18 · Issue 11

DOI: 10.1287/mnsc.18.11.656

Abstract

This paper provides a method for approximating optimal location in a multi-facility Weber problem where rectangular distances apply. Optimality is achieved when the sum of weighted distances is minimized. Two upper bounds on the error incurred by using the approximation are developed. The formulation can be used in convex programming to solve some nonlinearly constrained problems.

Enable JavaScript for citation tools and additional paper interactions.